MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM,

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM,
Model Number 102096-67A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a result of a retrospective review of complaints.Sensor was not returned for evaluation despite making request to return it.Customer complaint cannot be confirmed.
 
Event or Problem Description
On (b)(6) 2019, senseonics was made aware of an instance where the patient experienced inaccuracies in sensor readings leading to sensor removal and replacement.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM,
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown, md
MDR Report Key9975911
Report Number3009862700-2020-00357
Device Sequence Number14195194
Product Code QCD
UDI-Device Identifier00817491021410
UDI-Public00817491021410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/29/2019
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP04605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date04/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR